IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v392y2013i4p910-917.html
   My bibliography  Save this article

Quantum Prisoner’s Dilemma game on hypergraph networks

Author

Listed:
  • Pawela, Łukasz
  • Sładkowski, Jan

Abstract

We study the possible advantages of adopting quantum strategies in multi-player evolutionary games. We base our study on the three-player Prisoner’s Dilemma (PD) game. In order to model the simultaneous interaction between three agents we use hypergraphs and hypergraph networks. In particular, we study two types of networks: a random network and a SF-like network. The obtained results show that in the case of a three-player game on a hypergraph network, quantum strategies are not necessarily stochastically stable strategies. In some cases, the defection strategy can be as good as a quantum one.

Suggested Citation

  • Pawela, Łukasz & Sładkowski, Jan, 2013. "Quantum Prisoner’s Dilemma game on hypergraph networks," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 392(4), pages 910-917.
  • Handle: RePEc:eee:phsmap:v:392:y:2013:i:4:p:910-917
    DOI: 10.1016/j.physa.2012.10.034
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437112009351
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Iqbal, Azhar & Chappell, James M. & Abbott, Derek, 2015. "Social optimality in quantum Bayesian games," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 436(C), pages 798-805.

    More about this item

    Keywords

    Quantum information; Game theory; Hypergraphs;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:392:y:2013:i:4:p:910-917. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.